# SDR ASOA2015120514258

- Difficulty date: December 5, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 31,006 hours, 28,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT FLOOR SILL BETWEEN FS 559.00+16 & 559.00+32 NEED TO BE EVALUATED.  COMPLIED WITH EC/TC REO 601R-53-00-526-01.
